| Model Number |
HEALON 5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
10/20/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; give date: not applicable as this is not an implantable device.If explanted; give date: not applicable as this is not an implantable device.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that on (b)(6) 2016, during the 1-day postoperative visit for the first eye (od), right eye, the intraocular pressure (iop) was 28 mmhg.The patient was treated with an iop-reducing medication.At the 1-week postoperative visit on (b)(6) 2016, the iop had decreased to 13 mmhg.The event was considered resolved and the patient continued with the protocol-specified medication regimen.The patient has now recovered.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the complaint sample was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Retained product evaluation: visual inspection on retained products was performed on parallel batch lot# ub32008.The 48 samples were investigated.No visible defects were found on the package, cannula or in the solutions.The solution was clear and colorless.All components were included in the products and were without defects.No visible defects on the product boxes.The printing on the carton and labels is correct.Chemical and microbiological tests were performed on the retain samples and the results were within product quality specification.Product deficiency was not found on the retain samples.Manufacturing records review: the manufacturing records for the healon were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.